# SDR ZZDA2010662

- Difficulty date: December 22, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron Clip
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT LONGERON CLIP, STA 1144, LONG L2L, SHEARED.  ACCOMPLISHED LONGERON CLIP REPLACEMENT PER EA 17-53-02937IR.
